Im 17. Ive had this rash in my groin (over groin muscle, a bit on scrotum, just spread to base of penis) for 2 years. Its a little bit itchy and red with poorly defined borders. It gets redder when I work out or am in the heat. I've just hit rock bottom and i am freaking out. A little background: It seems to go in cycles of how bad it is. One day i came home from a workout and fell asleep for 2 hours without showering (2 years ago) and developed a bad case of what i thought was jock itch. This was cured after a few cycles of coming back. Since then, ive had general redness and itchiness in the area and it has just gotten really bad again. Ive been prescribed various types of steroids and creams. My first doctor was an idiot pediatrician who perscribed one that was too strong and left a ton of stretch marks and thinned the skin a bit. Since that mishap, ive been seeing a real dermatologist. The creams seem to work but then it comes back after stopping use and the cream doesnt work again after that (type after type). I had a biopsy done that revealed nothing significant. When the rash spread to the base of my penis a few months ago (after over a year and a half), i put 2 types of cream on for about a week (as derm said to). Now, im having TROUBLE GETTING AN ERECTION and the rash is getting worse. All this steroid use seems to take a toll on me. Im wondering if the ED is part of withdrawal from the topical steroid creams (maybe they increase testosterone and now my body isnt making as much), or if they have caused damage to the penis or surrounding muscles/ veins, arteries. PLEASE HELP i'm desperate and fed up. Did i mention im 17 and cant get an erection for the past few days? So sick of this all. Any recommendations?